Controllability of systems of Stokes equations with one control force : existence of insensitizing controls
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, p. 1029-1054
@article{AIHPC_2007__24_6_1029_0,
     author = {Guerrero, Sergio},
     title = {Controllability of systems of Stokes equations with one control force : existence of insensitizing controls},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {6},
     year = {2007},
     pages = {1029-1054},
     doi = {10.1016/j.anihpc.2006.11.001},
     zbl = {pre05247897},
     mrnumber = {2371118},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_6_1029_0}
}
Guerrero, Sergio. Controllability of systems of Stokes equations with one control force : existence of insensitizing controls. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 6, pp. 1029-1054. doi : 10.1016/j.anihpc.2006.11.001. http://www.numdam.org/item/AIHPC_2007__24_6_1029_0/

[1] Bodart O., Fabre C., Controls insensitizing the norm of the solution of a semilinear heat equation, J. Math. Anal. Appl. 195 (3) (1995) 658-683. | MR 1356636 | Zbl 0852.35070

[2] Bodart O., González-Burgos M., Pérez-García R., Existence of insensitizing controls for a semilinear heat equation with a superlinear nonlinearity, Comm. Partial Differential Equations 29 (7-8) (2004) 1017-1050. | Zbl 1067.93035

[3] De Teresa L., Insensitizing controls for a semilinear heat equation, Comm. Partial Differential Equations 25 (1-2) (2000) 39-72. | Zbl 0942.35028

[4] L. De Teresa, O. Kavian, Unique continuation principle for systems of parabolic equations, in preparation. | Zbl 1195.35080

[5] Fernández-Cara E., González-Burgos M., Guerrero S., Puel J.-P., Null controllability of the heat equation with boundary Fourier conditions: The linear case, ESAIM Control Optim. Calc. Var. 12 (3) (2006) 442-465. | Numdam | MR 2224822 | Zbl 1106.93009

[6] Fernández-Cara E., Guerrero S., Imanuvilov O.Yu., Puel J.-P., Local exact controllability of the Navier-Stokes system, J. Math. Pures Appl. (9) 83 (12) (2004) 1501-1542. | Zbl 1267.93020 | Zbl pre02164954

[7] E. Fernández-Cara, S. Guerrero, Local exact controllability of micropolar fluids, J. Math. Fluid Mech., doi:10.1007/s00021-005-0207-1. | MR 2336077 | Zbl 1133.35423

[8] E. Fernández-Cara, S. Guerrero, Global Carleman estimates for solutions of parabolic systems defined by transposition and some applications to controllability, AMRX Appl. Math. Res. Express 2006, Art. ID 75090, 31 pp. | MR 2211406 | Zbl 1113.35037

[9] Fursikov A.V., Imanuvilov O.Yu., Controllability of Evolution Equations, Lecture Notes, vol. 34, Seoul National University, Korea, 1996. | MR 1406566 | Zbl 0862.49004

[10] S. Guerrero, Null controllability of some systems of two parabolic equations with one control force, SIAM J. Control Optim., in press. | MR 2309033 | Zbl pre05256895

[11] Imanuvilov O.Yu., Remarks on exact controllability for the Navier-Stokes equations, ESAIM Control Optim. Calc. Var. 6 (2001) 39-72. | Numdam | Zbl 0961.35104

[12] Imanuvilov O.Yu., Yamamoto M., Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, Publ. Res. Inst. Math. Sci. 39 (2) (2003) 227-274. | MR 1987865 | Zbl 1065.35079

[13] Ladyzenskaya O.A., The Mathematical Theory of Viscous Incompressible Flow, Translated from the Russian by Richard A. Silverman, Revised, English edition, Gordon and Breach Science Publishers, New York-London, 1963. | Zbl 0121.42701

[14] Lions J.-L., Quelques notions dans l'analyse et le contrôle de systèmes à données incomplètes, in: Málaga, 1989, Proceedings of the XIth Congress on Differential Equations and Applications/First Congress on Applied Mathematics, Univ. Málaga, Málaga, 1990, pp. 43-54. | MR 1096013 | Zbl 0724.35050

[15] Lions J.-L., Sentinelles pour les systèmes distribués à données incomplètes, Recherches en Mathématiques Appliquées, vol. 21, Masson, Paris, 1992. | MR 1159093 | Zbl 0759.93043

[16] R. Pérez-García, Algunos resultados de control para algunos problemas parabólicos acoplados no lineales: controlabilidad y controles insensibilizantes, PhD Thesis, Sevilla, 2004.

[17] Temam R., Navier-Stokes Equations. Theory and Numerical Analysis, Studies in Mathematics and its Applications, vol. 2, North Holland Publishing Co., Amsterdam, 1977. | Zbl 0383.35057